* Children under the primary school, please join the experience with the guardian.

Flight training of Harris Hawk

Flight training of Harris Hawk

Watching the Harris hawk soar with huge wings at close range, the breeder will introduce its ability and character.
※May be canceled due to rain

VenueLawn Plaza
DateWeekend and Japanese Holidays
Time12:30~12:45
DurationAbout 15 minutes

Lion’s guide talk

Lion’s guide talk

Talk about lion’s characyeristic.

VenueLion’s showground
DateWeekend and Japanese Holidays
Time12:45~13:00
DurationAbout 15 minutes

The bear find the food

The bear find the food

While observing the appearance of the bear looking for food, and listen to the breeder talk about it.

VENUEExhibition field of Bear
DATEWeekend and Japan holidays
TIME14:30~14:45

Feeding time

Feeding time

You can try to feed the baboons,goat,sheep and raccoons.※Fee:100yen

VenueHamadryas Baboon、Goat・Sheep、Raccoons
DateEvery day
Time9:00〜 16:00 ※During December~February is 9:00~15:30

Guinea pig Time (be stopping)

Guinea pig Time (be stopping)

To prevent the spread of COVID-19 infection, this program will be suspended from 29 February to 20 April.
Here people can touch the Guinea pig.

VENUEAnimal Encounter Stage (or multi-purpose hall)
DATEEvery day except Thursday
TIME11:30~12:30

Giraffes’ feeding time

Giraffes’ feeding time

Breeders will introduce the giraffes’ fodder and how them eat the feed. Also the breeders will explain the giraffes’ character at this time.We will have a random selection of 10 groups(2 peoples each group) to feed the girffes.
※The feeding time is be stopping now.

VenueGiraffe Exhibit
DateWeekends and Japanese Hoildays
Time11:00
DurationAbout 30 minutes

Tsushima domestic horse ride (be stopping)

Tsushima domestic horse ride (be stopping)

To prevent the spread of COVID-19 infection, this program will be suspended from 29 February to 20 April.
You can ride on the Tsushima domestic horse and take souvenir pictures. ※Fee 300yen

VenueTsushima’ showground
DateWeekday and Japanese Hoildays
Time14:00〜15:00(Reception time:13:30~14:45)
DurationAbout 5 minutes
Target3 years old~6 year primary school students.
Quota of people20 peoples(The reception will be closed as soon as the number reaches thelimit.)

Get close to the Ring-tailed lemur

Get close to the Ring-tailed lemur

Here you can see the Ring-tailed lemurs’ a series of bold movements such as jumping on the trees very closely.

VenueExhibition field of Ring-tailed lemur
Dateeveryday
Time12:00~12:30
DurationAbout 30 minutes

The Gibbon walking in the air

The Gibbon walking in the air

Here you can see the Siamang playing on the monkey bar!

VenueMonkey Zone
DateEveryday
Time12:00~12:30
DurationAbout 30 minutes

Penguins’ Time

Penguins’ Time

Talk about the rare penguins’ behavior and habitat.

VenueThe Penguin Tank
Dateonly weekday
Time11:00~11:15

Botanical’s guide talk

Botanical’s guide talk

Talk about Botanical Greenhouse and Biotope.
※Only guide the Botanical Greenhouse in rainy weather.
※The guide will stop during the 「Rose Festival」in Spring and Autumn.

VenueBotanical Greenhouse・Biotope
DateSunday and Japanese Holidays
Time①The Biotope⇒13:00~13:15
②The Botanical Greenhouse⇒10:30~10:45
DurationAbout 15 minutes

Penguins’ adventure(be stopping)

Penguins’ adventure(be stopping)

The penguins will get out of the tank and take a walk on the Lawn Plaza.
※In order to prevent avian influenza, the event is currently at a standstill.
During the suspension of event, the alternative event 「Be with penguins」will be held.

VenueThe penguin tank and Lawn Plaza
※「Be with penguins」will be held at the first floor of penguin tank.
DateWeekday and Japanese Holidays
Time13:30~13:45
DurationAbout 15 minutes